# SDR 7AHR201404152449

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: General aviation
- Aircraft: N558MS
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 994, LBL 33-44 CORRODED.  REMOVED CORROSION IN AREA AND REPAIRED IAW SRM 51-40-02.
